# SDR UALA2011052302516

- Difficulty date: May 22, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Aircraft time: 57,909 hours, 8,416 cycles
- Engine: Pwa PW40903
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Amu
- Part number: 5700110
- Part serial: 12
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN INTERPHONE INOP TO COCKPIT.  SAMC TEXT:  SELECTED CI TO ALT, WORKED FOR A COUPLE MINUTES THEN FAILED.  COCKPIT GETS BUSY SIGNAL.  REPLACED PA-CABIN INTERPHONE CONTROLLER & AMU PER MM.  RESET O2 MASKS & MINITELS IN FLT DECK.  SYSTEM RESTORED TO NORMAL.
